Volume 21, Issue 5
An Explicit Hermite-Taylor Method for the Schrödinger Equation

Daniel Appelö, Gunilla Kreiss & Siyang Wang

Commun. Comput. Phys., 21 (2017), pp. 1207-1230.

Published online: 2018-04

Preview Full PDF 104 498
Export citation
  • Abstract

An explicit spectrally accurate order-adaptive Hermite-Taylor method for the Schrödinger equation is developed. Numerical experiments illustrating the properties of the method are presented. The method, which is able to use very coarse grids while still retaining high accuracy, compares favorably to an existing exponential integrator – high order summation-by-parts finite difference method.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{CiCP-21-1207, author = {}, title = {An Explicit Hermite-Taylor Method for the Schrödinger Equation}, journal = {Communications in Computational Physics}, year = {2018}, volume = {21}, number = {5}, pages = {1207--1230}, abstract = {

An explicit spectrally accurate order-adaptive Hermite-Taylor method for the Schrödinger equation is developed. Numerical experiments illustrating the properties of the method are presented. The method, which is able to use very coarse grids while still retaining high accuracy, compares favorably to an existing exponential integrator – high order summation-by-parts finite difference method.

}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.080815.211116a}, url = {http://global-sci.org/intro/article_detail/cicp/11277.html} }
Copy to clipboard
The citation has been copied to your clipboard